# SDR UIEA2021041400902

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,017 hours, 19,477 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7430 · Ignition Switching
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 9909123
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARNING RIGHT HPSOV CLOSED AND OPEN SWITCHES DISAGREE .( REMOVED AND REPLACED R/H HPSOV PER MM 36-11-07-424-016-001 AND INSTALL LEAK  BITE OK .  REQUIRES RUN UP, OPS CHK. PERFORMED ENG  RUN UP  IAW 767 AMM 71-00-00. OPS CHK NORMAL )
